| Model Number |
C408507 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a procedure the sheath was leaking blood through the valve.
Event or Problem Description
During an angiogram procedure the sheath was leaking blood through the valve.Blood was wiped away as needed to complete the procedure with no adverse patient consequences.
Additional Manufacturer Narrative
Additional information: h3 additional information was received confirming that the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 12f engage introducer sheath and dilator were received for evaluation.Functional testing confirmed a leak in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the seal, consistent with the leak detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.